A global stability theory of nonsmooth periodic orbits: example I

Pascal Stiefenhofer, Peter Giesl

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)511-520
JournalApplied Mathematical Sciences
Volume13
Issue number11
DOIs
Publication statusPublished - 2019

Bibliographical note

This article is distributed under the Creative Commons by-nc-nd Attribution License. Copyright 2019 Hikari Ltd

Cite this

@article{d001498296c14aeb972559dc722a3b78,
title = "A global stability theory of nonsmooth periodic orbits: example I",
author = "Pascal Stiefenhofer and Peter Giesl",
note = "This article is distributed under the Creative Commons by-nc-nd Attribution License. Copyright 2019 Hikari Ltd",
year = "2019",
doi = "10.12988/ams.2019.9463",
language = "English",
volume = "13",
pages = "511--520",
journal = "Applied Mathematical Sciences",
number = "11",

}

A global stability theory of nonsmooth periodic orbits : example I. / Stiefenhofer, Pascal; Giesl, Peter.

In: Applied Mathematical Sciences, Vol. 13, No. 11, 2019, p. 511-520.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A global stability theory of nonsmooth periodic orbits

T2 - Applied Mathematical Sciences

AU - Stiefenhofer, Pascal

AU - Giesl, Peter

N1 - This article is distributed under the Creative Commons by-nc-nd Attribution License. Copyright 2019 Hikari Ltd

PY - 2019

Y1 - 2019

U2 - 10.12988/ams.2019.9463

DO - 10.12988/ams.2019.9463

M3 - Article

VL - 13

SP - 511

EP - 520

JO - Applied Mathematical Sciences

JF - Applied Mathematical Sciences

IS - 11

ER -